# SDR AALA201612209018

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 41,890 hours, 27,611 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 50,915 hours, 26,829 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779415
- Condition: Stalled
- Location: Zone 400
- Part time: 50,915 hours, 26,829 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. APPARENT COMPRESSOR STALL ON INITIAL POWER REDUCTION ON TAKEOFF. UNABLE TO IDENTIFY WHICH ENGINE. ALL ENGINE INDICATIONS NORMAL. SUBSEQUENT ENGINE PERFORMANCE NORMAL. PERFORMED TSM SUP 73-00-00-810-866, STEP 4 D 1 THRU END OF TASK ON ENGINES NR 1 & NR 2. NO MAINTENANCE MESSAGES, ALL INSPECTIONS GOOD. ACCOMPLISHED ENGINE WASH. PERFORMED POWER ASSURANCE RUN ON NR 1 & NR 2 ENGINES PER AMM 71-00-00-710-008-B WITH NO DEFECTS NOTED. (SEE AALA201612209006).
